Alert archive / Florida / Red Flag Warnings in 2010

Red Flag Warning 73, NWS Mobile, AL

October 21, 2010

NWS Mobile, AL issued this red flag warning at Oct 21, 2010, 2:26 PM EDT. It took effect at Oct 22, 2010, 12:00 PM EDT. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Oct 21, 2010, 2:26 PM EDT (18:26 UTC)
In effect from
Oct 22, 2010, 12:00 PM EDT
Expired
Oct 22, 2010, 7:00 PM EDT
In force
7 hr
Issued by
NWS Mobile, AL

The text

As transmitted, in the capitals the NWS used until 2016.

880 
WWUS84 KMOB 211826
RFWMOB

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
126 PM CDT THU OCT 21 2010

...RED FLAG WARNING REMAINS IN EFFECT THROUGH 6 PM CDT THIS EVENING FOR
THE NORTHWEST FLORIDA PANHANDLE DUE TO A LONG DURATION OF VERY LOW
RELATIVE HUMIDITY...

...A RED FLAG WARNING IS NOW IN EFFECT FROM FRIDAY MORNING THROUGH
FRIDAY AFTERNOON FOR THE NORTHWEST FLORIDA PANHANDLE DUE TO THE
LIKELIHOOD OF A LONG DURATION OF VERY LOW RELATIVE HUMIDITY...

.DISCUSSION...MUCH OF THE WESTERN FLORIDA PANHANDLE IS EXPERIENCING
SEVERE DROUGHT CONDITIONS. CONSIDERING THIS AND THE OCCURRENCE OF
CRITICALLY LOW HUMIDITY...THE FIRE DANGER RISK WILL BE EXTREME.

FLZ001>006-221130-
/O.UPG.KMOB.FW.A.0067.101022T1600Z-101022T2300Z/
/O.NEW.KMOB.FW.W.0073.101022T1600Z-101022T2300Z/
/O.CON.KMOB.FW.W.0072.000000T0000Z-101021T2300Z/
INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-
126 PM CDT THU OCT 21 2010

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CDT THIS
EVENING...
...RED FLAG WARNING IN EFFECT FROM 11 AM TO 6 PM CDT FRIDAY...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 11 AM TO 6 PM CDT FRIDAY. THE
FIRE WEATHER WATCH FOR FRIDAY IS NO LONGER IN EFFECT. A RED FLAG
WARNING REMAINS IN EFFECT UNTIL 6 PM CDT THIS EVENING.

LATEST FORECASTS CALL FOR HUMIDITY TO FALL TO A RANGE FROM 20 TO 30
PERCENT OVER THE WESTERN FLORIDA PANHANDLE THIS AFTERNOON AND AGAIN
ON FRIDAY. A SEVERE DROUGHT IS ALSO OCCURRING OVER MUCH OF THE
REGION. 

&&

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT DANGEROUS FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR LIKELY WILL OCCUR. VERY LOW HUMIDITY
COMBINED WITH SEVERE DROUGHT CONDITIONS MAKES FOR AN EXTREME FIRE
DANGER RISK...ALLOWING GROWTH OF ANY UNCONTAINED FIRE. FOR ADDITIONAL
INFORMATION ON LOCAL BURN BANS AND FIRE ALERTS...REFER TO AREA
FORESTRY COMMISSIONS...STATE DIVISIONS OF FORESTRY AND UNITED STATES
FOREST SERVICE STATEMENTS. THE PUBLIC IS STRONGLY ENCOURAGED TO
COMPLY WITH LOCAL BURN BANS AND REFRAIN FROM ANY OUTDOOR BURNING.

&&

$$
3 follow-up statements
375 
WWUS84 KMOB 212333
RFWMOB

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
633 PM CDT THU OCT 21 2010

...A RED FLAG WARNING IS IN EFFECT FROM FRIDAY MORNING THROUGH
FRIDAY AFTERNOON FOR THE NORTHWEST FLORIDA PANHANDLE DUE TO THE
LIKELIHOOD OF A LONG DURATION OF VERY LOW RELATIVE HUMIDITY...

.DISCUSSION...MUCH OF THE WESTERN FLORIDA PANHANDLE IS EXPERIENCING
SEVERE DROUGHT CONDITIONS. CONSIDERING THIS AND THE OCCURRENCE OF
CRITICALLY LOW HUMIDITY...THE FIRE DANGER RISK WILL BE EXTREME.

FLZ001>006-221130-
/O.CON.KMOB.FW.W.0073.101022T1600Z-101022T2300Z/
INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-
633 PM CDT THU OCT 21 2010

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 6 PM CDT
FRIDAY...

A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 6 PM CDT
FRIDAY. 

THE LATEST FORECAST CALLS FOR HUMIDITY TO FALL TO A RANGE FROM 20 TO
30 PERCENT OVER THE WESTERN FLORIDA PANHANDLE DURING THE DAY FRIDAY.
A SEVERE DROUGHT IS ALSO OCCURRING OVER MUCH OF THE REGION.

A RED FLAG WARNING MEANS THAT DANGEROUS FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR LIKELY WILL OCCUR. VERY LOW
HUMIDITY COMBINED WITH SEVERE DROUGHT CONDITIONS MAKES FOR AN
EXTREME FIRE DANGER RISK...ALLOWING GROWTH OF ANY UNCONTAINED
FIRE. FOR ADDITIONAL INFORMATION ON LOCAL BURN BANS AND FIRE
ALERTS...REFER TO AREA FORESTRY COMMISSIONS...STATE DIVISIONS OF
FORESTRY AND UNITED STATES FOREST SERVICE STATEMENTS. THE PUBLIC
IS STRONGLY ENCOURAGED TO COMPLY WITH LOCAL BURN BANS AND REFRAIN
FROM ANY OUTDOOR BURNING.

&&

$$
929 
WWUS84 KMOB 221032
RFWMOB

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
532 AM CDT FRI OCT 22 2010

...A RED FLAG WARNING IS IN EFFECT FROM FROM LATE THIS MORNING
THROUGH THE LATE AFTERNOON FOR THE NORTHWEST FLORIDA PANHANDLE DUE
TO THE LIKELIHOOD OF A LONG DURATION OF VERY LOW RELATIVE HUMIDITY...

.DISCUSSION...MUCH OF THE WESTERN FLORIDA PANHANDLE IS
EXPERIENCING SEVERE DROUGHT CONDITIONS. CONSIDERING THIS AND THE
OCCURRENCE OF CRITICALLY LOW HUMIDITY...THE FIRE DANGER RISK WILL
BE EXTREME.

FLZ001>006-222300-
/O.CON.KMOB.FW.W.0073.101022T1600Z-101022T2300Z/
INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-
532 AM CDT FRI OCT 22 2010

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO
6 PM CDT THIS EVENING...

A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO
6 PM CDT THIS EVENING. 

THE LATEST FORECAST CALLS FOR MINIMUM AFTERNOON RELATIVE HUMIDITY
VALUES TO FALL INTO A RANGE FROM THE UPPER TEENS TO NEAR 30 PERCENT
THIS TODAY.  A SEVERE DROUGHT IS ALSO OCCURRING OVER MUCH OF THE
REGION.

A RED FLAG WARNING MEANS THAT DANGEROUS FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR LIKELY WILL OCCUR. VERY LOW
HUMIDITY COMBINED WITH SEVERE DROUGHT CONDITIONS MAKES FOR AN
EXTREME FIRE DANGER RISK...ALLOWING GROWTH OF ANY UNCONTAINED
FIRE. FOR ADDITIONAL INFORMATION ON LOCAL BURN BANS AND FIRE
ALERTS...REFER TO AREA FORESTRY COMMISSIONS...STATE DIVISIONS OF
FORESTRY AND UNITED STATES FOREST SERVICE STATEMENTS. THE PUBLIC
IS STRONGLY ENCOURAGED TO COMPLY WITH LOCAL BURN BANS AND REFRAIN
FROM ANY OUTDOOR BURNING.

&&

$$
918 
WWUS84 KMOB 221816
RFWMOB

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
116 PM CDT FRI OCT 22 2010

...RED FLAG WARNING REMAINS IN EFFECT THROUGH 6 PM THIS EVENING FOR
THE NORTHWEST FLORIDA PANHANDLE DUE TO A LONG DURATION OF VERY LOW
RELATIVE HUMIDITY...

.DISCUSSION...MUCH OF THE WESTERN FLORIDA PANHANDLE IS
EXPERIENCING SEVERE DROUGHT CONDITIONS. CONSIDERING THIS AND THE
OCCURRENCE OF CRITICALLY LOW HUMIDITY...THE FIRE DANGER RISK WILL
BE EXTREME THROUGH THE REMAINDER OF THE AFTERNOON. HUMIDITY INCREASES
ON SATURDAY AS HIGH PRESSURE MOVES OFF THE MID ATLANTIC COAST ALLOWING
FOR A LIGHT SOUTHEAST FLOW AND AN INCREASE IN DEWPOINTS.

FLZ001>006-222300-
/O.CON.KMOB.FW.W.0073.000000T0000Z-101022T2300Z/
INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-
116 PM CDT FRI OCT 22 2010

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CDT THIS
EVENING...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CDT THIS EVENING.

LATEST OBSERVATIONS OVER THE WESTERN FLORIDA PANHANDLE SHOW HUMIDITY
AT SEVERAL LOCATIONS RANGING FROM 20 TO 25 PERCENT. CRITICALLY LOW
HUMIDITY IS FORECAST TO PERSIST THROUGH THE REMAINDER OF THE
AFTERNOON. A SEVERE DROUGHT IS ALSO OCCURRING OVER MUCH OF THE
REGION.

A RED FLAG WARNING MEANS THAT DANGEROUS FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR LIKELY WILL OCCUR. VERY LOW
HUMIDITY COMBINED WITH SEVERE DROUGHT CONDITIONS MAKES FOR AN
EXTREME FIRE DANGER RISK...ALLOWING GROWTH OF ANY UNCONTAINED
FIRE. FOR ADDITIONAL INFORMATION ON LOCAL BURN BANS AND FIRE
ALERTS...REFER TO AREA FORESTRY COMMISSIONS...STATE DIVISIONS OF
FORESTRY AND UNITED STATES FOREST SERVICE STATEMENTS. THE PUBLIC
IS STRONGLY ENCOURAGED TO COMPLY WITH LOCAL BURN BANS AND REFRAIN
FROM ANY OUTDOOR BURNING.

&&

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this red flag warning went out at Oct 21, 5:47 AM EDT, 8 hours 39 minutes earlier.

Area forecast discussion, Oct 21, 5:47 AM EDT, 8 hours 39 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
447 AM CDT THU OCT 21 2010

.SHORT TERM...(TODAY AND TONIGHT)...HIGH PRESSURE WILL CONTINUE TO
BUILD OVER THE CENTRAL GULF STATES AND NORTHERN GULF THROUGH TONIGHT
GIVING WAY TO MOSTLY SUNNY SKIES TODAY AND CLEAR SKIES TONIGHT.
LATEST WV/IR LOOPS CONTINUE TO SHOW DRIER AIR WORKING SOUTHWARD
ACROSS THE REGION GIVING WAY TO MORE UNSEASONABLE WARM TEMPS AND LOW
AFT HUMIDITY VALUES THIS AFTERNOON AND EARLY THIS EVENING. WILL LEAN
TOWARDS THE WARMER MET/MAV GUIDANCE FOR HIGHS TODAY DUE TO A LIGHT
WESTERLY WIND FLOW AND INCREASED SUBSIDENCE ALOFT MOVING IN FROM THE
WEST. TEMPS WILL COOL TO THE UPPER 40S INLAND AND TO THE LOWER TO
MIDDLE 50S CLOSER TO THE COAST TONIGHT AS UPPER RIDGE BUILDS OVER
THE REGION AND SFC HIGH CENTERED MOSTLY TO THE NORTH SHIFTS EAST.
A LIGHT NORTHEAST WIND WILL ALSO DEVELOP LATE TONIGHT AND EARLY FRI.
32/EE

.LONG TERM...(FRI THROUGH MONDAY)...LONGWAVE UPPER RIDGE ADVANCES
OVER REGION THROUGH MIDDAY SATURDAY WITH MOSTLY CLEAR SKIES AND
BRIGHT SUNSHINE FORECAST.  UNSEASONABLY WARM TEMPERATURES CONTINUE.
SFC WINDS PICK UP A BIT ON SATURDAY AS SFC ANTICYCLONE BUILDS OVER
ERN U.S. AND LOCAL PRESSURE GRADIENT TIGHTENS IN RESPONSE. SATURDAY
NIGHT...CLOUDS INCREASE AS ROCKIES STORM SYSTEM EJECTS INTO PLAINS.
ONCE UPPER RIDGE AXIS PASSES...FLOW CHANGES CURVATURE QUICKLY TO
CYCLONIC BY MIDNIGHT SATURDAY NIGHT. EXPECT SOME PATCHY DENSE FOG ON
SUNDAY MORNING. BY LATE AFTERNOON...DEEP LAYER FORCING...LOW LEVEL UPWARD
ADIABATIC VERTICAL MOTION AND MOISTURE ADVECTION WITH RELATIVE HIGH
ABSOLUTE MOISTURE VALUES BEGIN TO OPERATE ON LOCAL AIRMASS TO
SUPPORT "PRECIPITATION" BY LATE SUNDAY AFTERNOON...AND ESPECIALLY
OVERNIGHT. LATEST GFS RUN MORE VIGOROUS THAN ECMWF'S MOST RECENT TWO
RUNS BUT ALL MODELS IN GENERAL CONSENSUS THAT IT SHOULD RAIN LOCALLY
DURING THIS PERIOD. HAVE RAISED POPS TO 50-60% RANGE SUNDAY NIGHT-
VERY EARLY MONDAY TIME FRAME...BUT DID NOT GO ABOVE GUIDANCE. STILL A
BIT OF UNCERTAINTY IN THE NUMBERS MAINLY DUE TO TIMING AND STRADDLING
BOTH 12H PERIODS I BELIEVE. NO SFC COLD FRONT ACCOMPANIES ADVANCING
UPPER TROUGH...IN FACT BOUNDARY LAYER FLOW BECOMES SWLY AND THEN
RESUMES SLY DIRECTION AFTER PASSAGE ON MONDAY. MONDAY COULD GET QUITE
WARM AS CLOUDS AND PCPN ADVECT OFF TO THE NORTHEAST. WENT A FEW
DEGREES WARMER THAN GUIDANCE ON MONDAY FOR THIS REASON. /23 MEDLIN

(MONDAY NIGHT THROUGH NEXT THURSDAY)...VERY INTERESTING. AS THE
AFOREMENTIONED VIGOROUS MID-TROPOSPHERIC SYSTEM MOVES OFF TO
EAST...LOW LEVEL FLOW REMAINS SOUTHERLY...SO GLFMEX REMAINS WIDE
OPEN. PROMINENT UPPER RIDGE PRESENT NEAR CUBA AT BEGINNING OF PERIOD
WITH BROAD FLAT COAST-TO- COAST UPPER TROUGH OVER CONUS. PIECE OF
ENERGY AMPLIFIES WHILE MOVING THROUGH AFOREMENTIONED ON WEST COAST
AND THEN AMPLIFIES GRADUALLY TO BE LOCATED OVER SW U.S. FOUR CORNERS
BY TUE NIGHT. MEANWHILE ...MODELS INSIST ON ADVECTING WEAK SFC LOW
NWD OUT OF TROPICS AND INTO SRN GLFMEX. SPECTRAL MODELS EXHIBIT
DISSENT ON PRECISELY WHERE FEATURE WILL BE LOCATED BUT GENERAL LARGE
SCALE PATTERN IS THE SAME...DEEP LAYER POSITIVE THERMAL AND MOISTURE
ADVECTION. SO...THIS PERIOD WILL FEEL OVERLY MUGGY UNTIL SFC COLD
FRONT CLEANS US OUT SOMETIME NEXT THURSDAY (NEW DAY 7). LATEST
GFS...ECMWF AND GEFS SOLTN'S ALL AGREE WITH THE SCENARIO AND
EVOLUTION OF ADVANCING SW U.S. TROUGH INTO PLAINS AND THEN SHOVING
LARGE SCALE SFC COLD FRONT THROUGH OUR REGION ON THURSDAY. MAIN
CONCERN AT THIS POINT IS THAT RAINFALL COULD BE HEAVY IN THE MIDDAY
WED THROUGH EARLY THU TIME FRAME. EVEN THOUGH ITS BEEN BRUTALLY
DRY...TOO MUCH RAIN TOO FAST IS NOT GOOD EITHER. TOO FAR OUT TO
DISCUSS RAINFALL AMOUNTS UNTIL POSITIONING AND MAGNITUDE OF MAJOR
SYNOPTIC FEATURES BECOMES MORE CERTAIN. HOWEVER...DEEP TROPICAL
MOISTURE TAP AND HIGH PW AIR IN PRESENCE OF STUBBORN RIDGE JUST TO
EAST PORTENDS MUCH UPWARD VERTICAL MOTION WHEN ADVANCING TROUGH
BEGINS TO IMPINGE UPON OUR REGION. SO...CONFIDENCE IS INCREASING IN
THE LARGE SCALE SETUP FOR RECEIVING HEALTHY RAINFALL EVENT AS JUST
DESCRIBED. /23 MEDLIN

&&

.AVIATION...(12Z ISSUANCE)...VFR CONDITIONS THROUGH FRI MORNING. A
LIGHT NORTHERLY WIND THIS MORNING WILL BECOME MOSTLY SOUTHWEST TO
WEST THIS AFTERNOON AND EARLY THIS EVENING BECOMING NORTHEAST
OVERNIGHT AND EARLY FRI MORNING. 32/EE

&&

.MARINE...BROAD SFC RIDGE OF HIGH PRESSURE WILL CONTINUE TO BUILD
OVER THE MS RIVER VALLEY AND NORTH CENTRAL GULF THROUGH EARLY
TONIGHT GIVING WAY TO A LIGHT TO MODERATE NORTHERLY FLOW THIS
MORNING...BECOMING WEST TO SOUTHWEST THIS AFTERNOON AND EARLY THIS
EVENING. HIGH PRESSURE WILL CONTINUE TO SHIFT EAST ACROSS
APPALACHIANS AND CAROLINAS EARLY FRI MORNING THROUGH SAT AFTERNOON
GIVING WAY TO A LIGHT TO MODERATE NORTHEAST FLOW EARLY FRI BECOMING
EAST TO SOUTHEAST LATE FRI MORNING THROUGH EARLY SAT MORNING THEN
MOSTLY SOUTHEAST SAT AFT THROUGH SUN AFT...INCREASING TO AROUND 15
KNOTS MOSTLY OFFSHORE BY LATE SAT AFT THROUGH SUN AFT. SEAS WILL
BUILD TO AROUND 3 FT WITH THE WINDSHIFT LATE SAT AFTERNOON
CONTINUING THROUGH SUNDAY AFTERNOON. BY SUN NIGHT AN UPPER LEVEL
DISTURBANCE MOSTLY OVER THE MID SECTION OF THE COUNTRY WILL TRACK
EASTWARD TO THE CAROLINA COAST BY EARLY NEXT WEEK GIVING WAY TO A
MODERATE SOUTHERLY FLOW LATE SUN NIGHT...BECOMING SOUTHWEST MON AND
MON NIGHT AS MAIN UPPER SYSTEM TO THE NORTH SHIFTS FURTHER EAST AND
DAMPENS. A FEW SCATTERED SHOWERS AND THUNDERSTORMS WILL DEVELOP
AHEAD OF THIS SYSTEM MOSTLY SUN NIGHT AND EARLY MON. A WEAK COLD
FRONT IN THE WAKE OF THIS SYSTEM WILL STALL WELL TO THE NORTH
RESULTING IN A LIGHT TO MODERATE SOUTHERLY FLOW THROUGH MID
WEEK...THEN BECOMING SOUTHEAST AND BUILDING TO 15 TO 20 KNOTS LATE
WED INTO THU IN RESPONSE TO A MUCH DEEPER AREA OF LOW PRESSURE AND
STRONG COLD FRONT APPROACHING FROM THE NORTHWEST. SEAS 2 TO 3 FEET
EARLY IN THE WEEK WILL BUILD TO 4 TO 6 FEET LATE WED THROUGH EARLY
THU. 32/EE

&&

.FIRE WEATHER...DRIER AIR FLOWS INTO THE REGION IN THE WAKE OF A
COLD FRONT...WITH DRY AIR PERSISTING OVER THE AREA THROUGH
FRIDAY.  A LIGHT ONSHORE FLOW RESUMES ON SATURDAY AND BEGINS TO
SEND GULF MOISTURE BACK INTO THE REGION.  AFTERNOON RELATIVE
HUMIDITIES DROPPING TO NEAR 20 PERCENT TODAY AND NEAR 25 PERCENT
ACROSS MUCH OF THE AREA ON FRIDAY.  AFTERNOON RELATIVE HUMIDITIES ARE
EXPECTED TO REMAIN ABOVE CRITICAL LEVELS ON SATURDAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
MOBILE      82  53  83  57 /  00  00  00  00
PENSACOLA   82  55  83  59 /  00  00  00  00
DESTIN      80  58  82  62 /  00  00  00  00
EVERGREEN   82  45  84  49 /  00  00  00  00
WAYNESBORO  84  44  83  49 /  00  00  00  00
CAMDEN      82  46  82  51 /  00  00  00  00
CRESTVIEW   84  44  84  46 /  00  00  00  00

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
FL...RED FLAG WARNING FROM 11 AM THURSDAY TO 6 PM THURSDAY FOR THE
     FOLLOWING ZONES: COASTAL ESCAMBIA...COASTAL OKALOOSA...
     COASTAL SANTA ROSA...INLAND ESCAMBIA...INLAND OKALOOSA...
     AND INLAND SANTA ROSA.

     FIRE WEATHER WATCH FROM 11 AM FRIDAY TO 6 PM FRIDAY FOR THE
     FOLLOWING ZONES: COASTAL ESCAMBIA...COASTAL OKALOOSA...
     COASTAL SANTA ROSA...INLAND ESCAMBIA...INLAND OKALOOSA...
     AND INLAND SANTA ROSA.

MS...NONE.
GM...NONE.
&&
Hazardous weather outlook, Oct 21, 6:30 AM EDT, 7 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOBILE AL
530 AM CDT THU OCT 21 2010

ALZ051>064-FLZ001>006-GMZ630-650-655-670-675-MSZ067-075-076-078-
079-221200-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-
LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-MOBILE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-WAYNE-PERRY-
GREENE-STONE-GEORGE-
530 AM CDT THU OCT 21 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ALABAMA...SOUTHWEST ALABAMA...THE COASTAL WATERS OF ALABAMA AND
NORTHWEST FLORIDA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED.

DUE TO EXTREME DROUGHT CONDITIONS ACROSS THE REGION COMBINED WITH
LOW AFTERNOON HUMIDITY VALUES THE RISK OF WILD FIRES WILL CONTINUE
THROUGH EARLY TONIGHT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

WITH MODERATE TO EXTREME DROUGHT CONDITIONS OCCURRING ACROSS MUCH OF
THE REGION COMBINED WITH VERY LOW AFTERNOON HUMIDITY VALUES THE
ELEVATED RISK OF WILD FIRES WILL CONTINUE THROUGH SATURDAY
AFTERNOON. AS A RESULT OUTDOOR BURNING IS STRONGLY DISCOURAGED
THROUGH SATURDAY.

A MODERATE TO STRONG SOUTHERLY WIND FLOW WILL DEVELOP OVER THE
MARINE AREA SUNDAY AND CONTINUE THROUGH MONDAY AHEAD OF VIGOROUS
UPPER LEVEL DISTURBANCE MOVING EASTWARD ACROSS THE CENTRAL PART OF
THE COUNTRY. HAZARDOUS CONDITIONS FOR SMALL CRAFT CAN BE EXPECTED
EARLY SUNDAY THROUGH MONDAY AFTERNOON.

AN UPPER LEVEL DISTURBANCE MOVING EASTWARD ACROSS THE CENTRAL PART
PART OF THE COUNTRY WILL GIVE WAY TO SCATTERED SHOWERS AND
THUNDERSTORMS MOSTLY LATE SUNDAY THROUGH MIDDAY MONDAY. DUE TO
MARGINAL VERTICAL SHEAR IN THE LOWER LEVELS OF THE ATMOSPHERE
COMBINED WITH GOOD FORCING IN THE MID LEVELS A FEW STORMS MAY BE
STRONG MOSTLY SUNDAY NIGHT THROUGH MIDDAY MONDAY.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT IN NOT
ANTICIPATED THROUGH TONIGHT.

Nearby

Red Flag Warnings in Florida, 2010Every red flag warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.